Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Lips were green and swollen. Looked infected. Used anti fungal cream. What can this mean?

about 7 weeks ago i woke up one morning and my lips where green swollen and infected so i wenr to the emergency doctors an they gave me antibiotics an anti fungal cream this got rid of the problem but i have suffered with dry lips for awhile. now i have to keep using chapstick but my lips have gone very sore and red on the inside there is a red line across the top an bottom if i eating anything hot or warm it burns my lips have yoy any idea what this could be?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
such an acute condiditon looks like an infection only.
but if its continuing tuill now you should also consider b complex deficincy.
the term is called apthae.again i would say that physical examination is a must.but theres no harm in taking b complex supplements capsules in the right dose.
hope it helps.
in case it doesnt help you should show it again to prescribe the right antibiotic/antifungal.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor